# SDR IPXA2020012451332

- Difficulty date: January 6, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING UPPER SKIN HAS CORROSION BETWEEN XCW=100 TO XCW=105 AT STRINGER 17.RERPAIRED CORRODED CENTER WING UPPER SKIN BETWEEN XCW 100 TO XCW 105 AT STRINGER 17 IAW VT-SAA EA 011-5730-01-A7984 REV. IR AND UPS EO MD11-5730-75216-A. (MINOR)
